# SDR SWAA2025090811360

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 40,998 hours, 19,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN COVER MISSING.   INSTALLED ROW 14A EMERGENCY EXIT SIN COVER REF AMM 33-51-02
